# SDR CKSA97443

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Buckled
- Location: Fs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THE MAIN UPPER CARGO DOOR DUE TO MAIN CARGO DOOR CAME OPEN INFLIGHT.  REF ATI LOG SHEET NR 16711 AND 16712  FS 150 CARGO DOOR FRAME BUCKLED.  REMOVED AND REPLACED IAW AIA EA D8-53-001 AMD EDR 05427. (7075-T6) NON-ROUTINE TASK CARD NUMBER 110484.
